# SDR CA051109005

- Difficulty date: October 31, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Namer HARVARD4
- Aircraft time: 5,411 hours
- Engine: Pwa S3H1
- Propeller: Hamstd 12D40
- System (JASC): 5101 · Aircraft Structures
- Part: Lead
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT TTSN 5412.7 HOURS.  AD CF-2005-10 C/W SEPT 12/05. NO FAULT FOUND.
